# SDR SWIA2020020648234

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Shim
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX LOOSE BOLTS ( 3 OTBD R/H & 3 OTBD L/H )  AND MIGRATED SHIMS FOUND ON THE HORIZONTAL STABILIZER STEADY FITTING.     (C-CHECK) RO 2/04/2020   REPAIRED HORIZONTAL STEADY FITTING, REAMED HOLES AND INSTALLED NEW FASTENERS REF CRJ 200 REO. OPS AND GAP CHECKS GOOD.
